MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. QUARTEX; QUARTEX OCCIPITAL PLATE, SMALL

GLOBUS MEDICAL, INC. QUARTEX; QUARTEX OCCIPITAL PLATE, SMALL
Model Number 1149.9200
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not available for evaluation as it was retained by the hospital.Imaging provided shows the plate has completely separated from the patient's occiput and had to be replaced with occipital clamps.The screws appear to remain captured in the locking feature of the plate.There does not appear to be any implant fracture or functional failure.Additional information provided that the patient had dysplasia of the intramembranous ossification that may have contributed to the plate backing out, and that the patient was non-complaint with the doctor's guidance.
 
Event or Problem Description
It was reported that a revision surgery was done to remove a quartex occipital plate, which had backed out post-operatively.

Brand Name
QUARTEX
Common Device Name
QUARTEX OCCIPITAL PLATE, SMALL
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon 19403
MDR Report Key10847890
Report Number3004142400-2020-00154
Device Sequence Number3254333
Product Code NKG
UDI-Device Identifier00889095357936
UDI-Public00889095357936
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161591
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1149.9200
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/19/2020
Initial Report FDA Received Date11/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age82 YR